# SDR CA990916018

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- System (JASC): 2900 · Hydraulic Power System
- Part: Hose
- Part number: 170F0016CR0344
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT HYDRAULIC PUMP OUTLET HOSE DEVELOPED A LEAK WHICH CAUSED A TOTAL LOSS OF THE FLUID IN THE MAIN HYDRAULIC SYSTEM.
